MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L10 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L10 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220220300
Medical Device Problem Codes Overheating of Device (1437); Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when disconnecting light cord from safelight adapter the light stayed on and did not turn off.Therefore, there was a thermal event.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: light stayed on.Confirmed failure: physical damage, e26 led failure env mode.Probable root cause: damaged light cable, damaged scope, damaged coupler, damaged leds, main board malfunction, loose / misaligned jaw assembly, light engine/ light pipe malfunction or damaged, bent esst contact, inconsistent esst contact, camera head communication, front board malfunction, touch panel malfunction, power supply malfunction, thermal switch malfunction, ac inlet board malfunction, inadequate air flow, sidne port malfunction, poor workmanship, inadequate calibration, use errors, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.
 
Event or Problem Description

Brand Name
PKG L10 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22066144
Report Number0002936485-2025-00459
Device Sequence Number12881155
Product Code OWN
UDI-Device Identifier07613327051377
UDI-Public07613327051377
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220220300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown